# SDR 99ZZZX3561

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Part number: CR2795E100A1
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR INTERMITTENT.  REMOVED AND REPLACED.
